# SDR UIEA2012012700028

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 51,419 hours, 7,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSPECTION IAW EO 4453A301, REV C, CRACK WAS FOUND AT BS 760 RT TENSION TIE, AFT CHANNEL.  DAMAGED TENSION TIE WAS REPAIRED IAW WORK STEP 6 OF PART 2 OF EO 4453A301 REV. C.
